Pricing of options in the singular perturbed stochastic volatility model

Tianmiao Liu, Yoshifumi Muroi

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)

Abstract

The pricing of options in the fast mean-reverting stochastic volatility model using the singular perturbation method has received a considerable amount of attention in the last two decades. However, it is not to easy to estimate the accuracy of the approximation if the payoff function is not smooth or bounded, as is the case for European call options. In this article, we introduce a new novel approach for pricing options in the fast mean-reverting stochastic volatility model. Combinations of Fourier analysis and singular perturbation methods enable us to estimate the accuracy easily. We also show that this method allows us to derive the price of European and Bermudan options in the fast mean-reverting stochastic volatility environment with jumps.

Original languageEnglish
Pages (from-to)138-144
Number of pages7
JournalJournal of Computational and Applied Mathematics
Volume320
DOIs
Publication statusPublished - 2017 Aug 15

Keywords

  • Bermudan options
  • DFT method
  • Fourier analysis
  • Singular perturbation
  • Stochastic volatility

ASJC Scopus subject areas

  • Computational Mathematics
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Pricing of options in the singular perturbed stochastic volatility model'. Together they form a unique fingerprint.

Cite this